# SDR AALA202206289048

- Difficulty date: June 6, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 61,286 hours, 35,894 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Part number: D5725121620000
- Condition: Worn
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT HAND ENGINE AFT PYLON AREA LOWER WING SKIN BETWEEN RIB 7 AND 8 HAS DOUBLER DAMAGE FROM ELONGATED FASTENER HOLE AROUND FITTING.  REPAIRED DOUBLE / MOUNTING PLATE PER AARD 57-21-11-1 NOTE: THIS EVENT WAS PREVIOUSLY REPORTED ON AALA202206072356.
